# SDR AT9900882

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5246 · Fluid Service Doors
- Part: Angle
- Condition: Chaffed
- Location: Fuel Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND HINGE PIN AT THE MAIN RE-FUELING DOOR CHAFED INTO ADJACENT SUPPORT ANGLE (OUT OF LIMITS).  INSTALLED A STACKED ANGLE REPAIR IAW DC9 SRM 57-21 FIG 2, 51-10-02, 51-10-2A, 57-01 FIG 3, 51-10-04, 51-10-03, 51-30, AND 57-01 FIG 1.
